Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 405368, 14 pages
http://dx.doi.org/10.1155/2012/405368
Research Article

Note on Boehmians for Class of Optical Fresnel Wavelet Transforms

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), Selangor, 43400 Serdang, Malaysia

Received 4 July 2012; Accepted 27 August 2012

Academic Editor: Manuel Ruiz Galan

Copyright © 2012 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [18 citations]

The following is the list of published articles that have cited the current article.

  • A. Kilicman, and S. K. Q. Al-Omari, “On the generalized Hartley-Hilbert and Fourier-Hilbert transforms,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Al-Omari, “On the application of natural transforms,” International Journal of Pure and Applied Mathematics, vol. 85, no. 4, pp. 729–744, 2013. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, and Adem Kılıçman, “On Modified Mellin Transform of Generalized Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, and A. Kiliçman, “Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Shrideh Al-Omari, and Adem Kılıçman, “On the generalized Hartley and Hartley-Hilbert transformations,” Advances in Difference Equations, vol. 2013, no. 1, pp. 222, 2013. View at Publisher · View at Google Scholar
  • Al-Omari, “A note on Fba transformation of generalized functions,” International Journal of Pure and Applied Mathematics, vol. 86, no. 1, pp. 19–33, 2013. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, “Some characteristics of S transforms in a class of rapidly decreasing Boehmians,” Journal of Pseudo-Differential Operators and Applications, 2014. View at Publisher · View at Google Scholar
  • S.K.Q. Al-Omari, “An extension of certain integral transform to a space of Boehmians,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, and A. Kılıçman, “On the Exponential Radon Transform and Its Extension to Certain Functions Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, “On the Sumudu Transform and Its Extension to a Class of Boehmians,” ISRN Mathematical Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, “Some Definition of Hartley-Hilbert and Fourier-Hilbert Transforms in a Quotient Space of Boehmians,” Journal of Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, “A class of Boehmians for a recent generalization of Hankel–Clifford transformation of arbitrary order,” Afrika Matematika, 2015. View at Publisher · View at Google Scholar
  • Shrideh K.Q. Al-Omari, and Jafar F. Al-Omari, “Some extensions of a certain integral transform to a quotient space of generalized functions,” Open Mathematics, vol. 13, no. 1, 2015. View at Publisher · View at Google Scholar
  • Praveen Agarwal, S. K. Q. Al-Omari, and Junesang Choi, “Real Covering Of The Generalized Hankel-Clifford Transform Of Fox Kernel Type Of A Class Of Boehmians,” Bulletin Of The Korean Mathematical Society, vol. 52, no. 5, pp. 1607–1619, 2015. View at Publisher · View at Google Scholar
  • Junesang Choi, Al-Omari, and Praveen Agarwal, “Note on the transform S and its generalization in the space of boehmians,” International Journal of Mathematical Analysis, vol. 9, no. 49-52, pp. 2489–2504, 2015. View at Publisher · View at Google Scholar
  • Shadi Al-Shawaqfeh, Mohammad Naser, and Shrideh Al-Omari, “Note on a half-hilbert-type integral and a quotient space of boehmians,” Far East Journal of Mathematical Sciences, vol. 100, no. 12, pp. 2007–2018, 2016. View at Publisher · View at Google Scholar
  • Kamel K. Fleifel, and Shrideh K. Al-Omari, “Some approach to a generalized hartley transform pair in the class of generalized functions,” Far East Journal of Mathematical Sciences, vol. 101, no. 7, pp. 1533–1545, 2017. View at Publisher · View at Google Scholar
  • S. K. Q. Al-Omari, “Estimation of the Generalized Bessel–Struve Transform in a Space of Generalized Functions,” Ukrainian Mathematical Journal, 2018. View at Publisher · View at Google Scholar